# SDR DU4R2006496

- Difficulty date: June 12, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CABIN FLOOR SUPPORT BS 1676 BL 0.  REMOVED CORROSION.  SHIM OUT OF LIMITS.  FABRICATED AND INSTALLED SHIM 2 X 15.75 INCHES FROM 7075-T6 .125" IAW B757 SRM 51-30-01, 51-20-01 AND 51-40-02.
